# SDR UPS01437353

- Difficulty date: December 5, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TWO EMERGENCY LIGHTS INOP. (CAPTS/CENTER) RELAMPED LIGHTS IAW MM 33-10-00 CK OK.
